# SDR R61A201309220941

- Difficulty date: September 22, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000043
- Aircraft time: 22,594 hours, 16,223 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17021769403
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED KNIFE EDGE CROSSBEAM 17 BETWEEN R-1 DOOR AND RT SEAT TRACK.  MX REPAIRED FRAME 17 FLOOR CROSSBEAM IAW ETD 2013-170-042101 ISSUED DMI 406659/1 FOR PERMANENT REPAIR AND INSPECTION TASK 53-10-027-0001, INTERNAL GVI, INTERVAL OF 20000 FC, SEE CONTINUATION CARD C1, C2, FOR WORK COMPLETED, SEE NRWC VP-030907-2013/601 FOR FINAL INSPECTION OF WORK AREA.  MAJOR REPAIR. ACFT REMAINS IN MX UNTIL HEAVY CHECK IS COMPLETED.
